MathSciNet Relay Station
MathSciNet bibliographic data
MR2601597 57M50
Agol, Ian; Culler, Marc; Shalen, Peter B. Singular surfaces, mod 2 homology, and hyperbolic volume. I. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3463–3498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement